# SDR UHLA2012092600319

- Difficulty date: September 26, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 19,960 hours, 12,847 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT WING TRAILING EDGE RIB 10 CRACKED ON UPPER FLANGE.  REMOVED AND REPLACED RIB 10 LEFT WING TRAILING EDGE IAW EMB 170 SRM 51-21-05, 51-41-01, 51-43-03, 51-43-04, AND SWPM 20-67-00.
